# SDR QXEA0000702

- Difficulty date: March 1, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND MAIN LANDING GEAR OUTBOARD DOOR IS CHAFING ON THE AFT LUG OF THE AFT BRACKET AT STRUT ATTACH POINT.  REPAIRED IAW HORIZON AIR EA 4-57-374.
